By Topic

Nonlinear PI control of a class of nonlinear singularly perturbed systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
J. ang ; Dept. of Autom., Tianji Univ., China ; J. ang ; H. Li

The robust asymptotic stabilisatio of a class of nonlinear uncertai singularly perturbed systems by using nonlinear PI control techniques is presented. The original system is decomposed into t o reduced-order systems, to hich the nonlinear uncertai term belongs. I order to alleviate the deterioratio of these nonlinear uncertainties, the nonlinear PI controllers are applied to each subsystem and the results are combined to construct the composite controller of the full-order system. A example is give to illustrate the desig procedures and good performance of the proposed control scheme.

Published in:

IEE Proceedings - Control Theory and Applications  (Volume:152 ,  Issue: 5 )